# SDR USAA2011090600007

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 34,738 hours, 12,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER BROKEN ON EXIT PATH LIGHT SEAT 3C.  MAINTENANCE REPLACED LENS COVER ON EXIT PATH LIGHT SEAT 3C.
